# SDR AALA202508120644

- Difficulty date: August 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,558 hours, 19,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH AFTER FLAPS 1 SELECTED AND EXTENDED, NOSE GEAR LIGHTS BOTH RED AND GREEN WERE FLASHING AND MOMENTARILY STAYING LIT WITHOUT GEAR BEING ACTUATED. **SUPPLEMENTAL REPORT FOR (AALA202508110644): REMOVED AND REPLACED NOSE GEAR DOWN SENSOR, PER 32-61-51. TEST PASSED. ACCOMPLISHED NOSE GEAR SWING, PER 32-33-00. OPERATIONAL CHECK NORMAL. ACCOMPLISHED PSEU BITE, PER 32-09-00. NO GEAR FAULTS NOTED. ALL WORK PERFORMED ON NON-ROUTINE 379877 FORM 10194**(CLOSED).
